- Each tablet contains 25 mg diphenhydramine HCI antihistamine
- Provides allergy relief for symptoms: sneezing, runny nose, itchy nose or throat, and itchy, watery eyes
- Provides cold relief for symptoms: sneezing and runny nose
- For ages 6 and up
Directions: Take every 4 to 6 hours, or as directed by a doctor. Do not take more than 6 times in 24 hours. Adults and Children 12 Years and Over: 1 to 2 tablets. Children 6 to Under 12 Years: 1 tablet. Children Under 6 Years: Do not use.
Active Ingredients: In Each Tablet: Diphenhydramine HCl (25 mg). Purpose: Antihistamine. Inactive Ingredients: Carnauba Wax, Croscarmellose Sodium, D&C Red 27 Aluminum Lake, Dibasic Calcium Phosphate, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polysorbate 80, Titanium Dioxide.
Sign up to receive exclusive email-only savings and information.